# SDR NACA2022022800001

- Difficulty date: February 28, 2022
- Submitted: March 5, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,765 hours, 18,989 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,560 hours, 3,424 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE UPPER THERMOCOUPLE HARNESS DAMAGED.  REMOVED AND REPLACED #1 ENGINE THERMOCOUPLE HARNESS PER B767 AMM 77-21-02, REPLACED 2 OCLOCK THERMOCOUPLE PROBE PER B767 AMM 77-21-01 HARNESS AND PROBE CHECK GOOD. ETOPS GROUND VERIFICATION COMPLIED WITH.
